Alert archive / Texas / Blizzard Warnings in 2009

Blizzard Warning 1, NWS San Angelo, TX

December 24, 20095 counties in Texas

NWS San Angelo, TX issued this blizzard warning at Dec 24, 2009, 10:22 AM CST for 5 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2009, 10:22 AM CST (16:22 UTC)
Expired
Dec 24, 2009, 3:00 PM CST
In force
5 hr
Issued by
NWS San Angelo, TX

Counties Callahan County, TX, Haskell County, TX, Jones County, TX, Shackelford County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 40 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KSJT 241622
WSWSJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1022 AM CST THU DEC 24 2009

TXZ098-099-113-114-128-242100-
/O.CAN.KSJT.WS.W.0002.000000T0000Z-091224T2100Z/
/O.NEW.KSJT.BZ.W.0001.091224T1622Z-091224T2100Z/
HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS
1022 AM CST THU DEC 24 2009

...BLIZZARD WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE
WINTER STORM WARNING HAS BEEN CANCELLED. 

MODERATE TO HEAVY SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE
AREA THROUGH MID AFTERNOON. WIND GUSTS BETWEEN 40 AND 50 MPH WILL
RESULT IN BLIZZARD CONDITIONS WITH BLOWING AND DRIFTING OF SNOW
AND VISIBILITIES NEAR ZERO AT TIMES. ACCUMULATIONS OF 3 TO 7 INCHES
ARE LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

TXZ049-054-127-242100-
/O.CON.KSJT.WS.W.0002.000000T0000Z-091224T2100Z/
FISHER-NOLAN-TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...ABILENE
1022 AM CST THU DEC 24 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE LIKELY IN THE BIG COUNTRY
TODAY. NORTHWEST WINDS OF 25 TO 35 MPH MAY CAUSE BLOWING AND
DRIFTING OF SNOW AND COULD REDUCE VISIBILITIES FOR TRAVELERS. THE
HEAVIEST SNOW WILL BE DURING THE MORNING HOURS...WITH SNOW
TAPERING OFF IN THE EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TXZ064>066-139-140-242100-
/O.CON.KSJT.WW.Y.0007.000000T0000Z-091224T2100Z/
STERLING-COKE-RUNNELS-COLEMAN-BROWN-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...COLEMAN...BROWNWOOD
1022 AM CST THU DEC 24 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE IN THE NORTHERN
CONCHO VALLEY AND NORTHERN HEARTLAND THIS MORNING. SNOWFALL WILL
TAPER OFF IN THE LATE MORNING...WITH A LIGHT FLURRIES POSSIBLE IN
COLEMAN AND BROWN COUNTIES IN THE EARLY AFTERNOON.

NORTHWEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY THE SNOW...WHICH
COULD CAUSE SOME BLOWING AND DRIFTING OF SNOW AND REDUCED
VISIBILITIES FOR TRAVELERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
2 follow-up statements
000 
WWUS44 KSJT 241957
WSWSJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
157 PM CST THU DEC 24 2009

TXZ098-113-242100-
/O.CAN.KSJT.BZ.W.0001.000000T0000Z-091224T2100Z/
HASKELL-JONES-
INCLUDING THE CITIES OF...HASKELL...STAMFORD...ANSON...HAMLIN
157 PM CST THU DEC 24 2009

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE
BLIZZARD WARNING. 

SNOW IS RAPIDLY ENDING FROM WEST TO EAST EARLY THIS AFTERNOON. 
ALTHOUGH GUSTY NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME
BLOWING SNOW ACROSS THE AREA THROUGH THE REMAINDER OF THE
AFTERNOON HOURS...THE THREAT FOR BLIZZARD CONDITIONS HAS ENDED.
 
$$

TXZ049-054-127-242100-
/O.CAN.KSJT.WS.W.0002.000000T0000Z-091224T2100Z/
FISHER-NOLAN-TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...ABILENE
157 PM CST THU DEC 24 2009

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW IS RAPIDLY ENDING FROM WEST TO EAST EARLY THIS AFTERNOON. 
ALTHOUGH GUSTY NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME
BLOWING SNOW ACROSS THE AREA THROUGH THE REMAINDER OF THE
AFTERNOON HOURS...THE THREAT FOR ADDITIONAL ACCUMULATING 
SNOWFALL HAS ENDED.

$$

TXZ064>066-139-242100-
/O.CAN.KSJT.WW.Y.0007.000000T0000Z-091224T2100Z/
STERLING-COKE-RUNNELS-COLEMAN-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...COLEMAN
157 PM CST THU DEC 24 2009

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW IS RAPIDLY ENDING FROM WEST TO EAST EARLY THIS AFTERNOON. 
ALTHOUGH GUSTY NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME
BLOWING SNOW ACROSS THE AREA THROUGH THE REMAINDER OF THE
AFTERNOON HOURS...THE THREAT FOR ACCUMULATING SNOWFALL HAS
ENDED.

$$

TXZ099-114-128-242100-
/O.CON.KSJT.BZ.W.0001.000000T0000Z-091224T2100Z/
THROCKMORTON-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...THROCKMORTON...WOODSON...ALBANY...
CLYDE...BAIRD...CROSS PLAINS
157 PM CST THU DEC 24 2009

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

LIGHT TO MODERATE SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE
AREA THROUGH MID AFTERNOON. STRONG NORTHWEST WINDS WITH GUSTS
BETWEEN 35 AND 45 MPH WILL RESULT IN BLIZZARD CONDITIONS FOR AN
ADDITIONAL HOUR BEFORE THE SNOW ENDS ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

TXZ140-242100-
/O.CON.KSJT.WW.Y.0007.000000T0000Z-091224T2100Z/
BROWN-
INCLUDING THE CITY OF...BROWNWOOD
157 PM CST THU DEC 24 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

SNOW WILL CONTINUE ACROSS THE AREA FOR ANOTHER HOUR OR SO BEFORE
ENDING. LITTLE ADDITIONAL SNOWFALL IS EXPECTED BUT GUSTY NORTWHEST
WINDS WILL RESULT IN BLOWING AND DRIFTING SNOW WITH VISIBILITIES
REDUCED TO 1 MILE OR LESS AT TIMES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
000 
WWUS44 KSJT 242126
WSWSJT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
326 PM CST THU DEC 24 2009

TXZ099-114-128-242230-
/O.EXP.KSJT.BZ.W.0001.000000T0000Z-091224T2100Z/
THROCKMORTON-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...THROCKMORTON...WOODSON...ALBANY...
CLYDE...BAIRD...CROSS PLAINS
326 PM CST THU DEC 24 2009

...BLIZZARD WARNING HAS EXPIRED...

SNOW IS RAPIDLY DIMINISHING ACROSS THE AREA AND THE THREAT FOR
BLIZZARD CONDITIONS HAS ENDED. GUSTY NORTHWEST WINDS WILL CONTINUE
TO RESULT IN BLOWING AND DRIFTING OF SNOW FOR SEVERAL MORE HOURS
BEFORE WINDS FINALLY BEGIN TO SUBSIDE.

$$

TXZ140-242230-
/O.EXP.KSJT.WW.Y.0007.000000T0000Z-091224T2100Z/
BROWN-
INCLUDING THE CITY OF...BROWNWOOD
326 PM CST THU DEC 24 2009

...WINTER WEATHER ADVISORY HAS EXPIRED...

SNOW IS RAPIDLY DIMINISHING ACROSS THE AREA AND THE THREAT FOR
ADDITIONAL SNOW ACCUMULATION HAS ENDED. GUSTY NORTHWEST WINDS
WILL CONTINUE TO RESULT IN BLOWING AND DRIFTING OF SNOW FOR
SEVERAL MORE HOURS BEFORE WINDS FINALLY BEGIN TO SUBSIDE.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this blizzard warning went out at Dec 24, 5:16 AM CST, 5 hours 6 minutes earlier.

Area forecast discussion, Dec 24, 5:16 AM CST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
516 AM CST THU DEC 24 2009

.DISCUSSION...
/SEE BELOW FOR 12Z AVIATION DISCUSSION/

&&

.AVIATION...
SNOW BAND MOVING THROUGH THE BIG COUNTRY. KABI WILL BE MOST
AFFECTED WITH IFR CIGS/VISIBILITIES. VISIBILITIES SHOULD IMPROVE
LATE MORNING AS HEAVIEST SNOW PASSES EAST. ACCUMULATIONS OF SNOW
ACCUMULATIONS ON RUNWAY MAY AFFECT OPERATIONS...THOUGH DIFFICULT
TO KNOW HOW MUCH WILL MELT DUE TO WARM GROUND TEMPERATURES.
ACCUMULATIONS ON GRASSY AREAS MAY REACH 6 INCHES. BLOWING SNOW
WITH NW WIND GUSTS TO 35 MPH MID MORNING INTO MID AFTERNOON WILL
ALSO AFFECT OPERATIONS.

FARTHER SOUTH...KSJT AND KBDD MAY BE TEMPORARILY AFFECTED WITH LIGHT
SNOW THROUGH 16Z. VISIBILITIES LIKELY TO REMAIN 5SM OR ABOVE...BUT
MAY SEE CIGS TEMPORARILY FALL INTO IFR CATEGORY. FARTHER SOUTH
ALONG I-10 MAY SEE MVFR CIGS TEMPORARILY THIS MORNING AT KSOA AND
KJCT. ALL STATIONS WILL SEE STRONG NW WINDS MID/LATE MORNING AS
STRONG COLD PUSHES THROUGH. WINDS WILL FALL EARLY THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 409 AM CST THU DEC 24 2009/

SHORT TERM...
UPPER LOW NEAR BIG SPRING AT 3 AM...MOVING SE. LARGE BAND OF SNOW
ASSOCIATED WITH THE UPPER LOW HAD ALREADY MOVED INTO
SWEETWATER...AND EXTENDED TO WEST OF LUBBOCK.

RUC..NAM...AND GFS ALL BRING CENTER OF UPPER LOW DOWN TO SAN
ANGELO AROUND 6 AM...THEN LIFT IT NE TO DALLAS AT NOON. HEAVIEST
SNOW AMOUNTS WILL BE NORTH OF THE UPPER LOW. HEAVY SNOW WARNING
IS IN EFFECT FOR THE BIG COUNTRY COUNTIES...WITH WINTER WEATHER
ADVISORY...JUST SOUTH FROM STERLING CITY TO BALLINGER TO
BROWNWOOD. WITH MODELS SHOWING VERY GOOD CONSENSUS AND SNOW AREA
WITH DEFORMATION ZONE FAIRLY EXTENSIVE...CONFIDENCE HIGH ON
GETTING 4 INCHES ACROSS THE BIG COUNTRY THIS MORNING. SOME AREAS
MAY SEE 6 TO 8 INCHES IN HEAVIER BANDS. DRIFTING AND BLOWING SNOW
LIKELY WITH NORTHWEST TO NORTH WINDS OF 25 TO 35...GUSTS TO 40
MPH. THESE WINDS PICK UP MID/LATE MORNING...AND WILL DIMINISH
TOWARD SUNSET.

HEAVIEST SNOW WILL BE THROUGH NOON...MAY SEE SOME LINGERING SNOW
SHOWERS IN THE AFTERNOON IN THE EASTERN BIG COUNTRY...SO KEEPING
THE EXPIRATION OF THE WARNING AT 3 PM.

TONIGHT/S TEMPERATURES DEPENDENT ON HOW QUICKLY WINDS DROP OFF.
WENT CLOSER TO LOWER MET GUIDANCE NUMBERS...BUT MAY BE A COUPLE
DEGREES TOO COLD IF WINDS STAY UP.

LONG TERM...
FOR CHRISTMAS DAY...WE WILL STILL BE UNDER THE INFLUENCE OF BROAD
CYCLONIC FLOW ALOFT. ALTHOUGH SKIES SHOULD BE PARTLY CLOUDY TO
MOSTLY CLEAR...850MB TEMPERATURES WILL STILL BE QUITE COOL...
KEEPING HIGH TEMPS COOL AS WELL. AS THE UPPER LEVEL CYCLONE
DEEPENS IN THE MIDWEST/GREAT LAKES REGION THROUGH SATURDAY...WE
WILL BE DRY...BUT COOLER THAN NORMAL. LOW DEWPOINT TEMPERATURES
THROUGH THE WEEKEND WILL ALSO ALLOW FOR DECENT DIURNAL SWINGS IN
TEMPERATURES FROM THE 20S FOR LOWS INTO THE 40S FOR HIGHS.

BY EARLY NEXT WEEK...WEAK RIDGING WILL ALLOW TEMPERATURES TO CREEP
BACK UP TO NEAR NORMAL VALUES. BEHIND THE RIDGING...ANOTHER CLOSED
LOW IS EXPECTED TO APPROACH WEST TEXAS FROM SOUTHERN CA/BAJA
PENINSULA AREA. GFS/ECMWF ARE IN FAIRLY GOOD AGREEMENT WITH THIS
SOLUTION...AND ALSO IN MUCH OF TEXAS HAVING AT LEAST A SLIGHT
CHANCE OF PRECIP MONDAY NIGHT INTO TUESDAY NIGHT. HAVE EXPANDED
OUR SLIGHT CHANCE POPS TO COVER MOST OF THE AREA TUESDAY...WITH
CHANCE POPS IN EASTERN AREAS WHERE DEEPER MOISTURE WILL RESIDE.
WITH THE UPPER LEVEL SYSTEM/S CURRENT TRACK OVER THE AREA...WINTRY
MIX WILL AGAIN BE POSSIBLE...SO HAVE A WINTRY MIX IN THE FORECAST
AS WELL. WITH THE POTENTIAL FOR CLOUD COVER/PRECIP AND SOME WEAK
CAA...HAVE UNDERCUT GUIDANCE TEMPS FOR TUESDAY AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 32  18  41  24  47 /  90   0   0   0   0
SAN ANGELO 	 39  23  47  22  48 /  60   0   0   0   0
JUNCTION 	 44  25  53  22  55 /  10   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: CALLAHAN...FISHER...HASKELL...JONES...NOLAN...
SHACKELFORD...TAYLOR...THROCKMORTON.

WINTER WEATHER ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BROWN...COKE...COLEMAN...RUNNELS...STERLING.

&&

04/99/04
Hazardous weather outlook, Dec 24, 5:25 AM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 AM CST THU DEC 24 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-251130-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
525 AM CST THU DEC 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

WINTER STORM WARNINGS ARE IN EFFECT FOR THE BIG COUNTY THROUGH 3 PM.
HEAVY SNOW ACCUMULATIONS OF 4 TO 7 INCHES ARE LIKELY TODAY...WITH
MOST OF THE ACCUMULATIONS DURING THE MORNING HOURS. STRONG
NORTHWEST WINDS OF 25 TO 35 MPH IN DRIFTING SNOW WILL LOWER
VISIBILITIES AND BRING WIND CHILLS IN THE TEENS AND 20S.

LIGHTER ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE FARTHER SOUTH
IN THE NORTHERN CONCHO VALLEY AND NORTHERN HEARTLAND...WHERE
WINTER WEATHER ADVISORIES ARE IN EFFECT. NORTHWEST WINDS HERE WILL
ALSO INCREASE INTO THE 25 TO 35 MPH RANGE BY MID AND LATE
MORNING...WITH WIND CHILLS IN THE 20S. THE WINDS WILL DECREASE
LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:16 PM CSTWinter Storm WarningSJTCallahan, Fisher, Haskell, Jones, Nolan, Shackelford and 2 more17 hr
Dec 23, 9:16 PM CSTWinter Weather AdvisorySJTBrown, Coke, Coleman, Runnels, Sterling18 hr

Nearby

Blizzard Warnings in Texas, 2009Every blizzard warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.